# SDR PCAA0211134

- Difficulty date: November 20, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 29,163 hours, 32,650 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT TWO FORWARD EMERGENCY FLOOR PATH LIGHTS WERE FOUND INOPERATIVE.  UPON INVESTIGATION TWO WIRE SPLICES WERE FOUND BROKEN AND ONE BULB FOUND INOPERATIVE.  SPLICES WERE REPAIRED AND BULB REPLACED.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
